Numerical solution of fractional integro-differential equations using Hermite polynomials

J.A. Nanware, Parameshwari M. Goud, T.L. Holambe

Abstract


This study describes a numerical method for solving fractional integro differential equations (FIDEs) using Hermite polynomials (HP). The fractional derivative is considered in the Caputo sense. This type of problem was reduced to a system of linear algebraic equations using the provided method. To demonstrate the theoretical results, numerical results are shown and contrasted to those obtained by different polynomial methods. The solutions of considered problems are stimulated using PYTHON.

Full Text: PDF

Published: 2021-11-10

How to Cite this Article:

J.A. Nanware, Parameshwari M. Goud, T.L. Holambe, Numerical solution of fractional integro-differential equations using Hermite polynomials, J. Math. Comput. Sci., 11 (2021), 8448-8457

Copyright © 2021 J.A. Nanware, Parameshwari M. Goud, T.L. Holambe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS